# SDR SWAA2023010386867

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 22,550 hours, 10,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY EXIT SIGN AT OVERWING EXIT LENS LOOSE.   RE-SECURED OVERWING EMERGENCY EXIT SIGN LENS REF 33-51-03
